# SDR YENA201704040249

- Difficulty date: April 4, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 19,789 hours, 5,866 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AND CLIMB,STRONG ODOR, INDICATING OIL IN THE AIR CON DUCT.   R & R THE NR 1 ENGINE . ALL CHECKED GOOD AND NO ODOR.
